Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 16 found articles
 
 
  A Discrete Limit Theorem for the Matsumoto Zeta‐Function in the Space of Meromorphic Functions
 
 
Title: A Discrete Limit Theorem for the Matsumoto Zeta‐Function in the Space of Meromorphic Functions
Author: Kačinskaitė, R.
Appeared in: Lithuanian mathematical journal
Paging: Volume 42 (2002) nr. 1 pages 37-53
Year: 2002
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands